Jump to content

Recommended Posts

I had my second transplant back in August 2013. This time I experienced significant (in my eyes) shock loss mainly in the areas in close proximity to the newly grafted area. Using Nanogen fibres managed to get me through this disturbing time, and i noticed it starting to thicken up. The new grafts came through which helped to thicken it all up, but in the last few weeks I've noticed another session of shedding similar to last time in quantity. I realise 50-100 hairs fall out each day, but I'm noticing hairs falling each time I wash it, towel dry it, and then hairs on my fingers when I apply Minoxidil Foam.

 

I contacted my surgeon to ask whether it could be due to taking Doxycycline antibiotics but he says it shouldn't be. So I contacted the surgeon's in house trichologist who says that after a period of shock loss, the new and recovering hairs can take time to get back to a normal cycle. Therefore, I might see 2 or even 3 sessions of shedding, each one slightly less noticeable than the last.

 

I'm incredibly worried that after 2 transplants to the front area I'm suddenly having accelerated hair loss, despite using minoxidil every day.

 

My hair loss has been pretty much settled for a good few years by the way. 7

 

My question is, is my trichologist correct?

 

Anyone who has had shock loss, did you have another 1, 2 or 3 shedding sessions before recovering? I'm into month 7-8 now after the transplant and thought I would be really happy now with how it is progressing. Instead I'm really very anxious, depressed and upset.

 

Any feedback or advice would be greatly appreciated.

Link to comment
Share on other sites

  • Senior Member

Coutin,

 

When did you start the minoxidil?

"Doc" Blake Bloxham - formerly "Future_HT_Doc"

 

Forum Co-Moderator and Editorial Assistant for the Hair Transplant Network, the Hair Loss Learning Center, the Hair Loss Q&A Blog, and the Hair Restoration Forum

 

All opinions are my own and my advice does not constitute as medical advice. All medical questions and concerns should be addressed by a personal physician.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...